On the mean square weighted ${\cal L}_2$ discrepancy of randomized digital $(t,m,s)$-nets over ${\mathbb Z}_2$

Volume 117 / 2005

Josef Dick, Friedrich Pillichshammer Acta Arithmetica 117 (2005), 371-403 MSC: 11K38, 11K06. DOI: 10.4064/aa117-4-4


  • Josef DickSchool of Mathematics
    University of New South Wales
    Sydney 2052, Australia
  • Friedrich PillichshammerInstitut für Finanzmathematik
    Universität Linz
    Altenbergstraße 69
    A-4040 Linz, Austria

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image